Descrição do Produto: Equate Nighttime Sleep Aid 25 mg, 00 Mini-Caplets, 100 Count
O Equate Nighttime Sleep Aid é um suplemento projetado para proporcionar um sono reparador e tranquilo. Com 25 mg de Diphenhydramine HCl por mini-cápsula, este produto é uma alternativa eficaz para aqueles que enfrentam dificuldades para adormecer. Comparado ao SimplySleep, o Equate utiliza o mesmo ingrediente ativo, garantindo uma solução confiável para insônia ocasional. Cada frasco contém 100 mini-cápsulas, facilitando o transporte e o uso em qualquer lugar.
Este auxílio para o sono não contém analgésicos, focando exclusivamente em promover um descanso profundo e revitalizante. A fórmula de Diphenhydramine HCl atua como um antihistamínico, ajudando a induzir o sono sem os efeitos colaterais de medicamentos que também aliviam a dor. Ideal para quem busca uma solução simples e eficaz para noites inquietas, o Equate Nighttime Sleep Aid é a escolha perfeita para melhorar a qualidade do seu sono.
– Proporciona um sono reparador e contínuo, essencial para a recuperação do corpo.
– Fórmula com Diphenhydramine HCl, um ingrediente ativo reconhecido e eficaz.
– Mini-cápsulas fáceis de engolir, tornando o uso mais prático e conveniente.
– Não contém analgésicos, focando exclusivamente na indução do sono.
– Ideal para pessoas que enfrentam insônia ocasional, melhorando a qualidade de vida.
Para obter os melhores resultados, recomenda-se tomar uma mini-cápsula de Equate Nighttime Sleep Aid 25 mg cerca de 30 minutos antes de dormir. É importante não exceder a dose recomendada e evitar o uso concomitante com álcool ou outros sedativos. Este produto é destinado a adultos e não deve ser utilizado por crianças. Caso os sintomas persistam, consulte um profissional de saúde.
Vickie L. Glavaz –
These are excellent for that help to relax and get to sleep. And they do not make you feel “weighed down” in the morning.
HD4X4 –
These seem to help me sleep.
Amazon Customer –
I have been using these sleep aids for years. The last few years the price has really jumped up, nearly doubled in price this past year. Quite often you can no longer find these in the brick and morter stores. By purchasing in a higher quantity (4pack), I was able to get the price down somewhat. Of course, it is much easier to purchase on line that running around to different stores trying to fine this product which is often missing from the shelves. Needless to say this product works well for me.
Nathan –
This product does help me sleep, but I had to stop taking it because it often triggers atrial fibrillation/tachycardia (excessive heart rate) for me. The active ingredient, Diphenhydramine, is the same as in Benadryl.
You wouldn’t think that a sleep aid could increase one’s heart rate, but in this case, it does. Apparently this is because Diphenhydramine has anticholinergic properties.
Amazon Customer –
I have ordered these numerous times. This time they came as gels.
Lorna Nash –
I have used this product for years and find it perfect for my needs. I take half he recommended dose for a good night sleep with no after effects.
Frank –
gave me good sleep when I needed it
would buy again if needed
L. Mountford –
I use this off and on — whenever I feel like getting to sleep is going to be a problem. The active ingredient is diphenhydramine — the same thing as benadryl — which works well for some people as a sleep aid (and has the added side effect of help with allergies). It’s the same ingredient that’s used in Tylenol PM, Excedrin PM, and other sleep aids — minus the tylenol or excedrin, or whatever — this is just the “PM” (sleep aid) part, and I like that.
The caplets are small — easy to swallow — and they usually “kick in” about 30-45 minutes after I take them. The effect, for me, is not dramatic; it’s more subtle, sort of letting me fall asleep, instead of *making* me fall asleep. Best of all, there’s no grogginess or hangover in the morning. I’ve had no problems with this at all — works fine for me, and it’s cost-effective here on Amazon.